# SDR DHL9771219D

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FASTENER INSTALLED ON FRAME RADIUS AT BS 440 BETWEEN STR 6L AND 7L.  INSTALLED FRAME REPAIR PER SRM 53-10-4, 10 BY 2.33 BY 1.25.
